I must be at an early norwood 3, in my mid 20’s and have started propecia, (its been a little over a month), has two questions;
1) Have there ever been cases where a complete reversal of baldness has taken place with use of propecia ALONE.
2) Could you explain the post finasteride syndrome (extremely scared of reports on the internet) and was wondering how often it is seen in patients (not just the sexual side effects, but also all the others described by some patients such as brain fog, memory loss, stumbling on words etc etc)
I have done a lot of reading and decided to take the pill anyways, so far no known side effects, except for a slight pressure in my prostate which went away within a week.
I have seen some dramatic results with Propecia, but I would not say a complete reversal.
I do not know the exact issues that are referred to as this post-finasteride syndrome. I realize there are anecdotal stories from people on the Internet who claim Propecia ruined their lives forever, but in the 15 or so years that I’ve been prescribing this medication, I have not seen anyone with permanent and lasting effects after they stop taking it.
I have read about it online, I know a select few readers/commenters on this blog are very vocal about it, and we’ve written about the interviews with patients that have resulted in a study that the media went crazy over… yet I still don’t know what is considered “post-finasteride syndrome”, since there are so many random side effects that people apply to this medication.
I do not know how Propecia may cause pressure on the prostate. I do not think I would even how that may feel. Please speak with your doctor on these issues.